MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL ROOT KIT; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCAL ROOT KIT; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCAL ROOT KIT
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.
 
Event or Problem Description
On 10/21/2021 it was reported by a sales representative via sems that an ar-4550 meniscal root kit failed and the suture became unraveled.The button never deployed and was not implanted.It was replaced with another ar-4550 and the case was completed with no further issues.No case involvement.

Brand Name
MENISCAL ROOT KIT
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19382476
Report Number1220246-2024-03738
Device Sequence Number12354276
Product Code GAT
UDI-Device Identifier00888867217379
UDI-Public00888867217379
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberMENISCAL ROOT KIT
Device Catalogue NumberAR-4550
Device Lot Number13574334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown